Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What is the side effects of taking long term of betnovate?

sir , i am really disturbed with my face skin initially i was have daane all over ma face after that someone told me of betnovate n cream and i used it for a long period of 6 months and now when i left it my face is having small red daane all over my face and i hv tried all medicines and visited doctor for months and now using homeopathic medicine but no difference and now i am suffering from low self esteem
Asked On : Sun, 27 Feb 2011
Answers:  3 Views:  733
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
i suggest you taking herbal Ayurvedic preparation for the fair skin and treatment of all skin disorders. heal by the natural way of leaving and herbs.
u should get some skin purification drugs and local ointment with some tablet medicines
i hope to solve your problem succefully
contact your nearest ayurvedic physicians or write me detail
Answered: Mon, 28 Feb 2011
I find this answer helpful
Pediatrician Dr. Vibin K V's  Response
hi ritika,
its difficult to get back your earlier skin. you need to keep cleaning your skin as frequently as possible with warm water. u may use clindamycin ointment for your skin also use erythromycin antibiotic. consume less amount of fat & drink plenty of water.
Answered: Sun, 27 Feb 2011
I find this answer helpful
Homeopath Dr. Gaurav Kackar's  Response
welcome to health care magic forum,

there is nothing like that you can't get back your normal skin,

we will advice you to go for homeopathic treatment which is safe effective and has no side effects,

well here are some tips for you, but we strongly advice you to go for homeopathic treatment, you can visit us at

Wash your hands often. Hand washing is the number one recommended act to prevent the spread of any disease.

Do not share towels, blankets, or pillowcases. This is a common method of transference for skin diseases.

Treat wounds immediately.

Eat plenty of fresh fruits, vegetables, and whole grains.

When there is an itching area, do not rub it. Rubbing can aggravate developing skin infections.

Use mild soaps and detergents. Or it is better to avoid soaps & detergent at all.

Try to find out to what you are allergic and avoid those things as far

If you are suffering from any skin disease, do not take any steroids or
cortico-steroids as it will only supress your skin condition, which is very harmful
and can lead to incurability of your skin disease.

If you have any skin problem, then consult your Homeopathic Doctor & take proper Homeopathic treatment and get a complete safe & effective treatment.

Skin diseases may be well-prevented by careful efforts. And all of these tips can help you achieve that.

For More Information Mail Us At :- or visit us at
Answered: Mon, 28 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor